# SDR DXTA2023121810358

- Difficulty date: December 16, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N111QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9660
- Aircraft time: 8,176 hours, 3,567 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 864203
- Part serial: 48399
- Condition: Faulted
- Location: Unknown
- Stage of operation: LD
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MLG: WHEN LANDING GEAR WAS EXTENDED HAD AN UNSAFE RT MAIN GEAR INDICATION. PERFORMED A MANUAL GEAR EXTENSION AND HAD THE SAME INDICATION.  CREW REPORTS UNSAFE RIGHT GEAR INDICATION.  REPLACED RIGHT A DOWNLOCK SENSOR.  REF. GL5000 AMM 32-61-01.
